Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Limits on the zeros of a network determinant


Author: A. Papoulis
Journal: Quart. Appl. Math. 15 (1957), 193-194
MSC: Primary 78.0X
DOI: https://doi.org/10.1090/qam/91130
MathSciNet review: 91130
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78.0X

Retrieve articles in all journals with MSC: 78.0X


Additional Information

DOI: https://doi.org/10.1090/qam/91130
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society